Half inverse problems for the impulsive singular diffusion operator


Creative Commons License

Amirov R. , Ergün A.

Turkihs Journal of Science, vol.5, no.3, pp.186-198, 2020 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 5 Issue: 3
  • Publication Date: 2020
  • Title of Journal : Turkihs Journal of Science
  • Page Numbers: pp.186-198

Abstract

t. In this paper, we consider the inverse spectral problem for the impulsive Sturm-Liouville differential pencils on [0, π] with the Robin boundary conditions and the jump conditions at the point π 2 . We prove that two potentials functious on the whole interval and the parameters in the boundary and jump conditions can be determined from a set of eigenvalues for two cases: (i) The potentials is given on  0, π 4 α + β   . (ii) The potentials is given on α + β, α + β 2 ! , where 0 < α + β < 1, α + β > 1 respectively. Finally, was given interior inverse problem for same boundary problem